# SDR ABXA010892

- Difficulty date: May 8, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N813AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46136
- Aircraft time: 84,724 hours, 25,988 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Strap
- Condition: Broken
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FRONT SPAR CAP, OUTBOARD OF #3 PYLON, #4 MAIN STRAP WAS BROKEN. REPLACED STRAP AND COMPLIED WITH REA #D857-43875.
